# SDR FDEA201310142496

- Difficulty date: October 14, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51063
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CHAFED AT CROWN & BOTTOM OF THE TRACK BS 850 -860, RBL 24.75.  CHAFE REMOVED IAW SRM 51-10-02 REV 110.  FOUND OUT OF LIMITS IAW SRM 53-00-52 ALLOWABLE DAMAGE 1 FIG 101 REV 110. REPAIRED IAW SRM 53-00-52 FIG 201 REPAIR 1 REV 110.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
